D.A. Chacha ; A. Ghezal ; A. Bensayah - Modélisation asymptotique d’une coque peu-profonde de Marguerre-von Kármán généralisée dans le cas dynamique

arima:1937 - Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, October 28, 2010, Volume 13 - 2010 - Special issue TAMTAM'09 - https://doi.org/10.46298/arima.1937
Modélisation asymptotique d’une coque peu-profonde de Marguerre-von Kármán généralisée dans le cas dynamique

Authors: D.A. Chacha ; A. Ghezal ; A. Bensayah

In a recent work Gratie has generalized the classical Marguerre-von Kármán equations studied by Ciarlet and Paumier in [2], where only a portion of the lateral face is subjected to boundary conditions of von Kármán’s type and the remaining portion being free. She shows that the leading term of the asymptotic expansion is characterized by a two-dimensional boundary value problem. In this paper, we extend formally this study to dynamic case.


Volume: Volume 13 - 2010 - Special issue TAMTAM'09
Published on: October 28, 2010
Submitted on: April 27, 2010
Keywords: nonlinear elasticity, asymptotic analysis, shallow shell, Marguerre-von Kármán, dynamic,élasticité non linéaire,analyse asymptotique,coque peu-profonde,Marguerre-von Kármán,dynamique,[INFO] Computer Science [cs],[MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 111 times.
This article's PDF has been downloaded 75 times.